Semigroup structures on ßN.
Semigroup forum, Tome 44 (1992) no. 1, pp. 238-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
compact right topological semigroup, Stone-Čech compactification, binary operation, free semigroup
@article{SF_1992__44_1_135147,
author = {D. Strauss},
title = {Semigroup structures on {{\ss}N.}},
journal = {Semigroup forum},
pages = {238--244},
year = {1992},
volume = {44},
number = {1},
zbl = {0746.22002},
url = {http://geodesic.mathdoc.fr/item/SF_1992__44_1_135147/}
}
D. Strauss. Semigroup structures on ßN.. Semigroup forum, Tome 44 (1992) no. 1, pp. 238-244. http://geodesic.mathdoc.fr/item/SF_1992__44_1_135147/